Necessary conditions for a minimum for nonregular problems in Banach spaces. The maximum principle for abnormal optimal control problems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 3-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1988_185_a0,
author = {E. R. Avakov},
title = {Necessary conditions for a minimum for nonregular problems in {Banach} spaces. {The} maximum principle for abnormal optimal control problems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--29},
year = {1988},
volume = {185},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1988_185_a0/}
}
TY - JOUR AU - E. R. Avakov TI - Necessary conditions for a minimum for nonregular problems in Banach spaces. The maximum principle for abnormal optimal control problems JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1988 SP - 3 EP - 29 VL - 185 UR - http://geodesic.mathdoc.fr/item/TM_1988_185_a0/ LA - ru ID - TM_1988_185_a0 ER -
%0 Journal Article %A E. R. Avakov %T Necessary conditions for a minimum for nonregular problems in Banach spaces. The maximum principle for abnormal optimal control problems %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1988 %P 3-29 %V 185 %U http://geodesic.mathdoc.fr/item/TM_1988_185_a0/ %G ru %F TM_1988_185_a0
E. R. Avakov. Necessary conditions for a minimum for nonregular problems in Banach spaces. The maximum principle for abnormal optimal control problems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 3-29. http://geodesic.mathdoc.fr/item/TM_1988_185_a0/